Tbilisi Mathematical Journal

Rate of convergence of Chlodowsky type Durrmeyer Jakimovski-Leviatan operators

M. Mursaleen, A. AL-Abied, and Khursheed J. Ansari

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we determine the rate of pointwise convergence of the Chlodowsky type Durrmeyer Jakimovski-Leviatan operators $L^{\ast}_{n}(f,x)$ for functions of bounded variation. We use some methods and techniques of probability theory to prove our main result.

Article information

Source
Tbilisi Math. J., Volume 10, Issue 2 (2017), 173-184.

Dates
Received: 14 December 2016
Accepted: 30 April 2017
First available in Project Euclid: 26 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1527300053

Digital Object Identifier
doi:10.1515/tmj-2017-0036

Mathematical Reviews number (MathSciNet)
MR3663438

Zentralblatt MATH identifier
1371.41007

Subjects
Primary: 41A10: Approximation by polynomials {For approximation by trigonometric polynomials, see 42A10}
Secondary: 41A25: Rate of convergence, degree of approximation 41A36: Approximation by positive operators

Keywords
Durrmeyer type Jakimovski-Leviatan operators bounded variation Chlodowsky polynomials Chanturiya's modulus of variation rate of convergence

Citation

Mursaleen, M.; AL-Abied, A.; Ansari, Khursheed J. Rate of convergence of Chlodowsky type Durrmeyer Jakimovski-Leviatan operators. Tbilisi Math. J. 10 (2017), no. 2, 173--184. doi:10.1515/tmj-2017-0036. https://projecteuclid.org/euclid.tbilisi/1527300053


Export citation

References

  • R. Bojanic, M. Vuilleunier, On the rate of convergence of Fourier Legendre series of functions of bounded variation, J. Approx. Theory, 31 (1981) 67-79.
  • \.l. Büyükyaz\i c\i, H. Tanberkan, S. Kirci Serenbay, Ç. Atakut, Approximation by Chlodowsky type Jakimovski-Leviatan operators, J. Comp. App. Math., 259 (2014) 153-163.
  • F. Cheng, On the rate of convergence of Bernstein polynomials of functions of bounded variation, J. Approx. Theory, 39 (1983) 259-274.
  • V. Gupta, Rate of convergence on Baskakov-Beta-Bézier operators for bounded variation functions, Int. J. Math. Math. Sci., 32(8) (2002) 471-479.
  • A. Jakimovski, D. Leviatan, Generalized Szász operators for the approximation in the infinite interval, Mathematica (Cluj), 11(34) (1969) 97-103.
  • A. Karaisa, Approximation by Durrmeyer type Jakimovski-Leviatan operators, Math. Meth. Appl. Sci., 39 (2016): 2401-2410. doi: 10.1002/mma.3650.
  • M. Mursaleen, Khursheed J. Ansari, On Chlodowsky variant of Sz ász operators by Brenke type polynomials, Appl. Math. Comput., 271 (2015) 991-1003.
  • M. Mursaleen, K.J. Ansari, Asif Khan, Approximation by a Kantorovich type $q$-Bernstein-Stancu operators, Complex Analysis and Operator Theory, 11(1) (2017) 85–107.
  • M. Mursaleen, Md. Nasiruzzaman, A. Alotaibi, On modified Dunkl generalization of Szász operators via q-calculus, Jou. Ineq. Appl., (2017) 2017: 38.
  • M. Mursaleen, S. Rahman and A. Alotaibi, Dunkl generalization of $q$-Szász-Mirakjan-Kantorovich operators which preserve some test functions, Jou. Ineq. Appl., (2016) 2016: 317.
  • H. M. Srivastava, Z. Finta, V. Gupta, Direct results for a certain family of summation-integral type operators, Appl. Math. Comput., 190 (2007) 449-457.
  • H. M. Srivastava, V. Gupta, A certain family of summation-integral type operators, Math. Comput. Model., 37 (2003) 1307-1315.
  • H. M. Srivastava, V. Gupta, Rate of convergence for the Bé zier variant of the Bleimann-Butzer-Hahn operators, Appl. Math. Lett., 18 (2005) 849-857.
  • H. M. Srivastava, M. Mursaleen, Abdullah M. Alotaibi, Md. Nasiruzzaman, A. A. H. Al-Abied, Some approximation results involving the $q$ -Szász-Mirakjan-Kantorovich type operators via Dunkl's generalization, Math. Meth. Appl. Sci., DOI:10.1002/mma.4397.
  • H. M. Srivastava, X.-M. Zeng, Approximation by means of the Sz ász-Bézier integral operators, Internat. J. Pure Appl. Math., 14 (2004) 283-294.
  • X.M. Zeng, W. Chen, On the rate of convergence of the generalized Durrmeyer type operators for functions of bounded variation, J. Approx. Theory, 102 (2000) 1-12.
  • X.M. Zeng, J. N. Zhao, Exact bounds for some basis function of approximation operators, J. Inequal. Appl., 6(2001) 563-575.